# SDR 97ZZZM619

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS LIGHTNING STRIKE EXIT POINTS AT STATION 663.75 DRAIN HOLE, STATION 907 LAP SEAM, STATION 947.6 RIVET, STATION 1000 AFT LAV SERVICE PANEL AFT LATCH, STATION 1074 FIRE BOTTLE INDICATOR, STATION 1138 APU ACCESS DOOR, STATION 1156 ACCESS DOOR, STATION 1200-1217 APU EXHAUST SHIELD AND VERTICAL STAB AFT STATIC WICK.  BURNISH OUT LIGHTNING STRIKES AT BS 528, 633, 947.6, 100, 1074, 1138, 1156, AND 1200-1217.  METAL LOSS WAS IN LIMITS IAW SRM 53-30-3.  AT BS 907 THERE IS SKIN LAP CRACK.  CUT OUT CRACKED AREA.  FABRICATED REPAIR FILLER FROM 2024 T3 .850 INCH BY 1.9 INCH FABRICATED DOUBLER FROM 2024 T3 4.2 INCH BY 8 INCH.  INSTALLED REPAIR IAW SRM 53-30-3.
